American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>

[1] Jingsong Chai. A weak kernel formula for Bessel functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Volker Heiermann and Yeansu Kim. On the generic local Langlands correspondence for $GSpin$ groups. Trans. Amer. Math. Soc. 369 (2017) 4275-4291.
Abstract, references, and article information   
View Article: PDF

[3] Dihua Jiang, Baiying Liu and Gordan Savin. Raising nilpotent orbits in wave-front sets. Represent. Theory 20 (2016) 419-450.
Abstract, references, and article information   
View Article: PDF

[4] Niccolò Ronchetti. Local base change via Tate cohomology. Represent. Theory 20 (2016) 263-294.
Abstract, references, and article information   
View Article: PDF

[5] Dubravka Ban and Joseph Hundley. On reducibility of $p$-adic principal series representations of $p$-adic groups. Represent. Theory 20 (2016) 249-262.
Abstract, references, and article information   
View Article: PDF

[6] Tsao-Hsien Chen and Masoud Kamgarpour. Preservation of depth in the local geometric Langlands correspondence. Trans. Amer. Math. Soc. 369 (2017) 1345-1364.
Abstract, references, and article information   
View Article: PDF

[7] Pierre Colmez. Repr\'esentations localement analytiques de ${GL}_2(\mathbf{Q}_p)$ et $(\varphi,\Gamma)$-modules. Represent. Theory 20 (2016) 187-248.
Abstract, references, and article information   
View Article: PDF

[8] N. Abe, G. Henniart, F. Herzig and M.-F. Vignéras. A classification of irreducible admissible mod $p$ representations of $p$-adic reductive groups. J. Amer. Math. Soc. 30 (2017) 495-559.
Abstract, references, and article information   
View Article: PDF

[9] Konstantin Ardakov and Christian Johansson. A canonical dimension estimate for non-split semisimple $p$-adic Lie groups. Represent. Theory 20 (2016) 128-138.
Abstract, references, and article information   
View Article: PDF

[10] Tobias Schmidt and Matthias Strauch. Dimensions of some locally analytic representations. Represent. Theory 20 (2016) 14-38.
Abstract, references, and article information   
View Article: PDF

[11] Moshe Adrian, Baiying Liu, Shaun Stevens and Peng Xu. On the Jacquet Conjecture on the local converse problem for $p$-adic $\mathrm{GL}_N$. Represent. Theory 20 (2016) 1-13.
Abstract, references, and article information   
View Article: PDF

[12] Enno Nagel. Fractional differentiability and unitarity on parabolic inductions. Contemporary Mathematics 665 (2016) 177-197.
Book volume table of contents   
View Article: PDF

[13] Bertin Diarra and Tongobè Mounkoro. Ultrametric continuous linear representations of the compact groups $SL(2, \mathbb{Z}_p)$ and $GL(2, \mathbb{Z}_p )$. Contemporary Mathematics 665 (2016) 41-56.
Book volume table of contents   
View Article: PDF

[14] Wee Teck Gan and Shuichiro Takeda. On the Howe duality conjecture in classical theta correspondence. Contemporary Mathematics 664 (2016) 105-117.
Book volume table of contents   
View Article: PDF

[15] Mahdi Asgari, James W. Cogdell and Freydoon Shahidi. Local transfer and reducibility of induced representations of $p$-adic groups of classical type. Contemporary Mathematics 664 (2016) 1-22.
Book volume table of contents   
View Article: PDF

[16] Hervé Jacquet. Germs for Kloosterman integrals, a review. Contemporary Mathematics 664 (2016) 173-185.
Book volume table of contents   
View Article: PDF

[17] Ju-Lee Kim. A generalized Casselman--Shalika formula on $GL_{N}$. Contemporary Mathematics 664 (2016) 209-223.
Book volume table of contents   
View Article: PDF

[18] A. I. Badulescu and G. Henniart. Shintani relation for base change: unitary and elliptic representations. Contemporary Mathematics 664 (2016) 23-67.
Book volume table of contents   
View Article: PDF

[19] Ralf Meyer. Cuspidal representations of reductive p-adic groups are relatively injective and projective. Represent. Theory 19 (2015) 290-298.
Abstract, references, and article information   
View Article: PDF

[20] Roman Bezrukavnikov and David Kazhdan; \\ With an Appendix by Yakov Varshavsky, Roman Bezrukavnikov and David Kazhdan. Geometry of second adjointness for $p$-adic groups. Represent. Theory 19 (2015) 299-332.
Abstract, references, and article information   
View Article: PDF

[21] Alberto Mínguez and Vincent Sécherre. L'involution de Zelevinski modulo $\ell$. Represent. Theory 19 (2015) 236-262.
Abstract, references, and article information   
View Article: PDF

[22] Wee Teck Gan and Shuichiro Takeda. A proof of the Howe duality conjecture. J. Amer. Math. Soc. 29 (2016) 473-493.
Abstract, references, and article information   
View Article: PDF

[23] Peter J. McNamara. The metaplectic Casselman-Shalika formula. Trans. Amer. Math. Soc. 368 (2016) 2913-2937.
Abstract, references, and article information
View Article: PDF

[24] Sean Rostami. Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras. Trans. Amer. Math. Soc. 368 (2016) 621-646.
Abstract, references, and article information   
View Article: PDF

[25] Shiv Prakash Patel and Dipendra Prasad. Multiplicity formula for restriction of representations of $\widetilde{GL_{2}}(F)$ to $\widetilde{SL_{2}}(F)$. Proc. Amer. Math. Soc. 144 (2016) 903-908.
Abstract, references, and article information   
View Article: PDF

[26] Kwangho Choiy and David Goldberg. Invariance of $R$-groups between $p$-adic inner forms of quasi-split classical groups. Trans. Amer. Math. Soc. 368 (2016) 1387-1410.
Abstract, references, and article information   
View Article: PDF

[27] Karol Kozioł and Peng Xu. Hecke modules and supersingular representations of U(2,1). Represent. Theory 19 (2015) 56-93.
Abstract, references, and article information   
View Article: PDF

[28] Manish Mishra. Langlands parameters associated to special maximal parahoric spherical representations. Proc. Amer. Math. Soc. 143 (2015) 1933-1941.
Abstract, references, and article information   
View Article: PDF

[29] Dan Ciubotaru and Allen Moy. Dirac cohomology of one-$W$-type representations. Proc. Amer. Math. Soc. 143 (2015) 1001-1013.
Abstract, references, and article information   
View Article: PDF

[30] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc. 368 (2016) 2019-2038.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia